Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Ammonia Present In The Hair Bleach Cause Headache?

Hi, can I answer your health question? Please type your question I bleached my hair this morning, finished around 2pm it’s not 12:40 am and still have the awesome scents of the fumes which I’m assuming are bleach and ammonia. It’s this bad ? I also have a headache
Tue, 10 Jul 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

The hair dye generally have strong components like ammonia which would give off strong odour which can further give you headache. Since it is a temporary hair treatment it is not as such harmful for you but I would suggest changing the brand. You can take a painkiller for the headache.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Smruti Pevekar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Does Ammonia Present In The Hair Bleach Cause Headache?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. The hair dye generally have strong components like ammonia which would give off strong odour which can further give you headache. Since it is a temporary hair treatment it is not as such harmful for you but I would suggest changing the brand. You can take a painkiller for the headache. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Smruti Pevekar